# SDR NACA20120001

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 69,589 hours, 52,629 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4585
- Part serial: TJ2082
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MECHANICAL INTERRUPTION, HIGH SPEED ABORT DUE TO NR 2 GENERATOR AND BUS FAILURE.  REPLACED NR 2 GCU PER BAMM 24-21-81-401.
